# SDR AALA201905289021

- Difficulty date: May 21, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,834 hours, 18,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAIN CABIN RT LATERAL SEAT TRACK SCALLOP HAS CORROSION BETWEEN FR 28/29, L=1.4" W=0.95" D=0.032" CORRODED. REMOVED AND REPLACED MAIN CABIN RT LATERAL SEAT TRACK FROM FR 23 TO FR 35 IAW DWG NO 170-67030-465 AND SRM'S 51-40-02/-03, 51-41-01 & 51-43-01.
